We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have finished my first cycle on Famara, and am waiting for my period to start!
However, my dr. told me that Famara could possibly make you O early, so to start
using the OPK on cycle day 10. Whereas, usually I O on days 17,18, or 19.
To make a long, complicated story short, I never received a surge on the OPK, which
has happened to me before, but blood tests later showed that I did ovulate those months
...I guess defective sticks. But on day 11, I got really bad cramps, which only happens
at O and when my period starts. If I were to assume that I O'd on day 11, then I am currently
4 days late. My dr. told me to hold off testing until this Wednesday, which would be day 31,
about the time my period comes each and every month.
So, my question is, is there anything other than O that could have caused the cramps on
day 11? Has anybody ever heard of cramps not related to O or periods?
Hi sweetie! Sorry for the late response! You are using an ovulatory stimulant so the cramping could have very well been your ovaries swelling BUT from the sounds of it, you are familiar w/ the cramping & when it happens. I would definitely test to see if you are pg!
Keep in mind to that ovulation cramps can happen days before, on, and days after ovulation itself. And like Astrid said the cramping could have been from the meds. I am currently stimming right now and I have had cramps since the day after I started the meds. I say take a test, but don't lose hope if it is negative since you don't truly know if you are really 4 days late or not kwim. Good Luck
thanks girls for your thoughts on the situation. since then, i have taken a test...BFN, which didn't surprise me, but it still stinks!!
this morning i went to see my dr. to make sure that the meds. had not caused new cysts to form on my ovaries, or the existing ones to get bigger. best news of the day....not at all!! that was awesome information to get because my first round of clomid led to a hemmoraghic cyst, which continued to grow, which led to a laparoscopy, which led them to find a tumor adhering my ovary to my colon (ouch!!). so needless to say, on my first round of meds this time, i was a little (or a lot) nervous, but everything went well. didn't get pg, but at least i am healthy. so on to next month.
by the way, i have been ttc #2 for over two years! i have a beautiful dd, who is almost 4. she was conceived with no medical assistance and in only 3 months of ttc. so, this has all been a mystery to me and dh. but God has been gracious to us and for that we are thankful.